# SDR HALA2009012900039

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 86,566 hours, 16,540 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D101349
- Condition: Inoperative
- Location: Rt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT HF TRANSMISSION INTERMITTENT.  T.S. IAW FIM 23-11-00 REMOVED AND REPLACED RT HF TRANSCIEVER IAW AMM 23-11-01.  OPS CHK GOOD.
